Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

The initial-value problem for the equation $ (tu\sb{t})\sb{t}=u\sb{xx}$


Authors: Alan Solomon and Faiza Solomon
Journal: Math. Comp. 24 (1970), 611-620
MSC: Primary 65.67; Secondary 35.00
MathSciNet review: 0273847
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the initial-value problem of the equation $ {(t{u_t})_t} = {u_{xx}}$ with the value of $ u$ prescribed for $ t = 0$ has a unique solution satisfying a maximum principle. In addition, several numerical schemes for its solution are proposed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.67, 35.00

Retrieve articles in all journals with MSC: 65.67, 35.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1970-0273847-1
PII: S 0025-5718(1970)0273847-1
Keywords: Initial-value problem, maximum principle, difference equation, variable mesh, stability condition
Article copyright: © Copyright 1970 American Mathematical Society